Remarks on the set-valued integrals of Debreu and Aumann. (English) Zbl 0373.28005


28B05 Vector-valued set functions, measures and integrals
46G05 Derivatives of functions in infinite-dimensional spaces
Full Text: DOI


[1] Debreu, G, Integration of correspondences, (), 351-372 · Zbl 0211.52803
[2] Aumann, R.J, Integrals of set-valued functions, J. math. anal. appl., 12, 1-12, (1965) · Zbl 0163.06301
[3] Banks, H.T; Jacobs, M, A differential calculus for multifunctions, J. math. anal. appl., 29, 246-272, (1970) · Zbl 0191.43302
[4] {\scJ. Diestel}, Remarks on weak compactness in L1(μ, X), to appear.
[5] {\scC. Byrne}, Some sufficient conditions for the weak compactness of subsets of L1(m, X), to appear.
[6] Grothendieck, A, Topological vector spaces, (1973), Gordon and Breach New York · Zbl 0275.46001
[7] Dunford, N; Schwartz, J, Linear operators, I, (1958), Interscience New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.